| Lot Number |
88955-039 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the reported dislocation were not related to the design, manufacture, and/or sterilization of the investigated implants.
Event or Problem Description
It was reported by (b)(6), an onkos sales representative, that a 72-year-old male patient with an eleos total femur replacement underwent revision surgery on (b)(6) 2025 due to the dislocation of the implanted eleos femoral head from a non-onkos bipolar acetabular liner.